# SDR TWAA9614802

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93108
- Make and model: Boeing 747131
- Aircraft serial: 19674
- Engine: Pwa JT9D7A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 746450001
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

JFK - FLT 6751 - DURING CRUISE, SHUT DOWN NR 2 ENGINE, SN 4199, DUE TO LOSS OF OIL.  FOUND ACCESSORY GEARBOX, MFG PN 746450-001, CRACKED AT HYDRAULIC PUMP DRIVE.  REPLACED ACCESSORY GEARBOX THEN ENGINE OPERATION AND LEAK CHECKS NORMAL.  ENGINE TOTAL TIME:  72,518 HOURS; 14,326 CYCLES.  CHECK C - 1-15-96 - MCI.  (X)
